# SDR FDEA201407241938

- Difficulty date: July 24, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE COMPARTMENT FIXED LE SUPPORT RIB AT XOS 584 FOUND CRACKED.  REMOVED AND REPLACED IAWSRM 51-31-01 REVISION 56, DWG ARB2931 REVISION H, AND SRM 51-33-01 REVISION 56.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
